Posted by Rob (22.214.171.124) on January 06, 2001 at 14:19:55:
In Reply to: Imitrex injections posted by Matt on January 04, 2001 at 22:28:03:
One of the possible side effects is that Imitrex can cause additional CHs. I believe this is what has happened with me during the last cycle.
Here's the deal: For 10 years now I've suffered through CHs. For the most part the cycles last about 8 weeks, increasing in frequency and intensity (weeks 3,4,5 are the worst) then decreasing in intensity and frequence. During weeks 3,4 & 5 the CHs were level 9/10, but only one per day. On rare occasion would I have two the same day.
This last CH cycle I used Imitrex injections exclusively. I was suprised this go-round by the fact that I was getting 9/10s from day 1. I quickly filled my prescription and started the injections. Within about 10 days I was up to 2-3 headaches per day. Unchartered territory for me. What a pain (pun intended)!!! During week 4, I decided to suffer through the CHs without medication. By the end of week 5 (or shorly thereafter) my headaches stopped. I few shadows maybe, but that's it. Now I'm out of the cycle.
I'm assuming at this point it was the Imitrex. I hope my cycle pattern isn't changing. I guess I'll find out next time.
Post a Followup